师资队伍

您所在的位置:首页>师资队伍

基本信息

姓 名: 孙海琳
英文名: Sun Hailin
职 称: 教授(博士生导师)
研究室: ,计算科学研究室,
研究方向: 随机优化
联系方式: hlsun@njnu.edu.cn
个人主页: 点击查看个人主页
孙海琳教授                                                  hlsun@njnu.edu.cn 

教育经历(Education)
2003.09 –2007.07.     学士学位.  吉林大学数学学院
2007.09 –2013.08.     博士学位.  哈尔滨工业大学数学系.
联合培养博士项目:
2009.10–2011.10.      联合培养博士研究生, 运筹学专业,英国南安普顿大学数学学院.
                                   由国家留学基金委资助
2012.08–2013.08.      联合培养博士研究生, 运筹学专业,香港理工大学应用数学系.
                                   由香港理工大学联合培养博士研究生项目资助
 
工作经历(Working Experience)
2013.07–2018.10  南京理工大学,经济管理学院, 副教授.
2013.11–2014.01  香港理工大学,应用数学系,  研究助理
2014.11–2015.01  香港理工大学,应用数学系,  研究助理
2015.12–2018.01  香港理工大学,应用数学系,  博士后
2018.10–至今        南京师范大学,数学科学学院,  副教授, 教授
 
科研(Research)
研究领域(Primary Research Area):
随机优化 stochastic optimization
 
研究兴趣(Research Interests): 
我的研究兴趣主要集中在随机优化,包括风险厌恶的随机优化、分布鲁棒优化、随机变分不等式的理论、算法及其在经济金融、交通运输、风险管理和随机博弈等实际问题上的应用。
 
研究项目(Research Projects): 
主持
2014.07-2017.07  基于产品性质的需求模型的正则化方法及应用(20万)
                          江苏省青年自然科学基金
2015.01-2017.12  一类随机均衡约束优化问题的样本均值逼近-正则化方法及其在经济学模型中的应用 (22万)                                                       国家自然科学基金青年科学基金项目
2019.1-2012.12  两阶段随机变分不等式问题的研究及其在两阶段随机非合作博弈问题中的应用 (52万)                                                      国家自然科学基金面上项目
 
获奖情况(Award)
2018. 中国运筹学会青年科技奖
2018.江苏省数学成就奖
2014. 哈尔滨工业大学优秀博士论文
2013. 哈尔滨工业大学优秀毕业生
2013. 黑龙江省优秀毕业生
2012. 博士研究生国家奖学金
2007. 吉林大学优秀学士学位论文
 
 
发表论文(Publications)
[1] X. Chen, A. Shapiro and H. Sun*, Convergence analysis of sample average approximation of two-stage stochastic generalized equation, SIAM Journal on Optimization, Vol. 29, 135-161, 2019.

[2] X. Chen, H. Sun* and H. Xu, Discrete approximation of two-stage stochastic and distributionally robust linear complementarity problems. Mathematical Programming, Vol. 177, 255-289, 2019.

[3] J. V. Burke, X. Chen and H. Sun, The Subdifferential of Measurable Composite Max Integrands and Smoothing Approximation, to appear in Math. Programming.

[4] M. Xue, Y. Shi and H. Sun*, Portfolio optimization with relaxation of stochastic second order dominance constraints via Conditional Value at Risk, To appear in Journal of Industrial & Management Optimization, 2019.
 
[5] H. Xu*, Y. Liu and H. Sun, Distributionally robust optimization with matrix moment constraints: Lagrange duality and cutting plane methods, Mathematical Programming, Vol. 169(2), pp. 489-529, 2018.
 
[6] X. Tong, H. Sun*, X. Luo and Q. Zheng, Distributionally robust chance constrained optimization for economic dispatch in renewable energy integrated systems, Journal of Global Optimization, Vol. 70(1), pp. 131-158, 2018.
 
[7] Q. Wang, H. Sun*, Sparse Markowitz portfolio selection by using stochastic linear complementarity approach, Journal of Industrial & Management Optimization, Vol. 14(2), pp. 541-559, 2018.
 
[8] H. Sun, C-L. Su and X. Chen*, SAA regularized methods for multiproduct price optimization under the pure characteristics demand model, Mathematical Programming, Vol. 165(1), pp. 361-389, 2017.
   
[9] H. Sun and H. Xu*, Convergence analysis for distributionally robust optimization and equilibrium problems, Mathematics of Operations Research, Vol. 41, No. 2, May 2016 pp. 377-401.
 
[10] X. Chen*, H. Sun and R. J.-B. Wets, Regularized mathematical programs with stochastic equilibrium constraints: estimating structural demand models, SIAM Journal on Optimization, Vol. 25, 53-75, 2015.
 
[11] H. Sun and H. Xu*, Convergence Analysis of Stationary Points in Sample Average Approximation of Stochastic Programs with Second Order Stochastic Dominance Constraints, Mathematical Programming, Vol. 143, pp. 31-59, 2014.
 
[12] H. Sun*, H. Xu and Y. Wang, Asymptotic analysis of sample average approximation for stochastic optimization problems with joint chance constraints via Conditional Value at Risk and difference of convex functions, Journal of Optimization Theory and Applications, Vol. 161(1), pp. 257-284, 2014.
 
[13] H. Sun, H. Xu*, R. Meskarian and Y. Wang, Exact penalization, level function method and modified cutting-plane method for stochastic programs with second order stochastic dominance constraints, SIAM Journal on Optimization, Vol. 23(1), pp. 602-631,2013.
 
[14] H. Sun*, H. Xu and Y. Wang, A smoothing penalized sample average approximation method for stochastic programs with second order stochastic dominance constraints, Asia-Pacific Journal of Operational Research, 30. 1340002, 2013 (25 pages).
 
[15] H. Sun* and H. Xu, A note on uniform exponential convergence of sample average approximation of random functions, Journal of Mathematical Analysis and Applications, Vol. 385, pp. 698-708, 2012.